# SDR GTIA030048

- Difficulty date: January 27, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND TAILCONE ESCAPE SLIDE LANYARD MISSING.  INSTALLED LANYARD.  (M)
